# SDR UIEA2012022900073

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25221
- Aircraft time: 68,398 hours, 14,451 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 1 Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING,  FOUND CONNECTOR D4224P ON NR 1 ENGINE EEC LOOSE.  REMOVED, INSPECTED AND REINSTALLED CONNECTOR D422P IAW AMM 20-60-06 AND 20-10-06.  NO DEFECTS NOTED.
